# SDR EIAA980242

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 55,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C2 CHECK, RT WING L/E FRONT SPAR WEB FITTING AT WS 1483 HAS CORROSION.  NRC 5456.  REPLACED PER SRM 51-10-01.  (X)
